# SDR CALA9801592

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 AND 1.5 INCH CRACK IN DOOR FRAME AT FS 375 JUST FORWARD OF R-1 DOOR CUTOUT STRINGER 17R ABOVE FLOOR LINE.  A DOUBLER, TRIPLER, AND FILLERS WERE INSTALLED IAW SRM 51-40-3, FIGURE 1, 51-30, 51-10-2, AND MM 51-20.
